# SDR FDEA202204130967

- Difficulty date: April 13, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300*
- Aircraft serial: 792
- Aircraft time: 31,749 hours, 18,016 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: A5726030000651
- Part serial: FH1226
- Condition: Damaged
- Location: Zone 500
- Part time: 31,749 hours, 18,016 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STRUCK LH WINGTIP WITH RH WINGTIP OF A/C 597 COMPLY WITH EA 6-0550-T0367981 COMPLIED WITH EA 6-0550-T0367981
